# SDR DLM90971368

- Difficulty date: July 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53385
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressurization
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O, A/C WOULDN'T PRESSURIZE WITH 1 PAC RT PAC ON MCO.  PRESSURIZED A/C WITH APU AND ENGS A/C PRESSURIZED NORMAL, INSP TAIL COMP FOR LEAKS, NONE FOUND.  BITE CHECKED AUTO PRESS CONTROLLER NBO FAULTS.  CREW REPORTED THEY DID NOT TRY MANUAL OPP OF PRESSURIZATION.  NO TROUBLE FOUND.
